# SDR AALA20120709003

- Difficulty date: July 8, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 37,049 hours, 17,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT AT 26D MISSING LENS.  REPLACE LENS FOR PROXIMITY LIGHT AT SEAT 26D.  OPS CHECK NORMAL.
